A Note on the Weak Law of Large Numbers for Exchangeable Random Variables
Commun. Korean Math. Soc. 1998 Vol. 13, No. 2, 385-391
Dug Hun Hong, Sung Ho Lee
Catholic University of Taegu-Hyosung, Taegu University
Abstract : In this note, we study a weak law of large numbers for sequences of exchangeable random variables. As a special case, we have an extension of Kolmogorov's generalization of Khintchine's weak law of large numbers to i.i.d. random variables.
Keywords : weak law of large numbers, exchangeable random variables
MSC numbers : 60F05, 60G09
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd